# SDR AWXA200200407

- Difficulty date: April 24, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 48,186 hours, 34,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: BAC1505101353
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .0625 INCH CRACK WAS FOUND COMING FROM THE FASTENER HOLE AT FWD END OF LOWER T-CHORD VERTICAL LEG OF THE FORWARD CARGO DOOR, CONFIRMED BY HFEC INSPECTION.  MAINTENANCE CUTOUT DAMAGED SECTION OF T-CHORD AT BS 443, FABRICATED NEW SECTION OF T-CHORD, 2 DOUBLER ANGLES, 1 RADIUS FILLER, AND INSTALLED REPAIR PARTS IAW EO 52-31-04.
